# SDR AALA200802627

- Difficulty date: September 30, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7024T3
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN AIRCRAFT SKIN ABOVE LEFT ENGINE PYLON.  CRACK LENGTH 2/32 INCH.  INSTALLED DOUBLER IN ACCORDANCE WITH AARD 53-30-00-02.
